TRANSCENDENCE OF SOME POWER SERIES IN FUNCTION FIELDS.

Autor: Natthaphong Chitmung, Tuangrat Chaichana, Sureeporn Chaopraknoi
Předmět:
Zdroj: Integers: Electronic Journal of Combinatorial Number Theory; 2023, Vol. 23, p1-11, 11p
Abstrakt: Let k be a field of characteristic 0. Let k((1/x)) be the function field with respect to the degree valuation | · |∞. In this paper, we show that the values of some power series over k(x) evaluated at certain Liouville numbers in k((1/x)) are either rational over k[x] or transcendental. Some examples are also included. [ABSTRACT FROM AUTHOR]
Databáze: Complementary Index